# SDR ASAA2015110813688

- Difficulty date: November 8, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,521 hours, 8,778 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PRIMARY PACK INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED NR 1 & NR 2 TEMP CONTROLLERS BITE TEST IAW TASK 21-61-00-700-806-002.  FOUND TCV FAULT ON NR 1 CONTROLLER  RESET AND BITE WAS GOOD.  RAN PACKS FOR 20 MINUTES, NO FAULTS.
